Alert archive / North Dakota / Wind Advisories in 2014
Wind Advisory 35, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Dec 7, 2014, 1:56 AM MST for 5 counties in North Dakota. It took effect at Dec 7, 2014, 11:00 AM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2014, 1:56 AM MST (08:56 UTC)
- In effect from
- Dec 7, 2014, 11:00 AM MST
- Expired
- Dec 7, 2014, 5:24 PM MST
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Bowman County, ND, Grant County, ND, Hettinger County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 159 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
730 WWUS73 KBIS 070856 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 256 AM CST SUN DEC 7 2014 ...STRONG WINDS THIS AFTERNOON AND EARLY EVENING SOUTHWEST... .STRONG NORTHWEST WINDS AROUND 40 MPH CAN BE EXPECTED AT LOCATIONS LIKE BOWMAN...HETTINGER...MOTT...ELGIN AND SELFRIDGE. GUSTY WINDS WILL MAKE TRAVEL DIFFICULT ACROSS SOUTHWEST NORTH DAKOTA THIS AFTERNOON. WINDS WILL DIMINISH AFTER SUNSET. THOSE TRAVELING ACROSS SOUTHWESTERN NORTH DAKOTA SHOULD MONITOR THE LATEST WEATHER AND ROAD CONDITIONS. KEEP UP TO DATE WITH THE LATEST FORECAST AT WWW.WEATHER.GOV/BIS. NDZ040>045-071700- /O.NEW.KBIS.WI.Y.0035.141207T1800Z-141208T0100Z/ SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES 256 AM CST SUN DEC 7 2014 /156 AM MST SUN DEC 7 2014/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 7 PM CST /6 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 7 PM CST /6 PM MST/ THIS EVENING. * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * WINDS...NORTHWEST AROUND 40 MPH. * IMPACTS...THE WIND WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AJ
3 follow-up statements
214 WWUS73 KBIS 071921 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 121 PM CST SUN DEC 7 2014 ...STRONG WINDS THIS AFTERNOON AND EARLY EVENING SOUTHWEST... .STRONG NORTHWEST WINDS WITH GUSTS TO AROUND 40 MPH CAN BE EXPECTED AT LOCATIONS LIKE BOWMAN...HETTINGER...MOTT...ELGIN AND SELFRIDGE. TRAVEL MAY BE DIFFICULT ACROSS SOUTHWEST NORTH DAKOTA THIS AFTERNOON...ESPECIALLY IN HIGH PROFILE VEHICLES. WINDS WILL DIMINISH AFTER SUNSET. THOSE TRAVELING ACROSS SOUTHWESTERN NORTH DAKOTA SHOULD MONITOR THE LATEST WEATHER AND ROAD CONDITIONS. KEEP UP TO DATE WITH THE LATEST FORECAST AT WWW.WEATHER.GOV/BIS. NDZ040>045-080100- /O.CON.KBIS.WI.Y.0035.000000T0000Z-141208T0100Z/ SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES 121 PM CST SUN DEC 7 2014 /1221 PM MST SUN DEC 7 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING... * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * WINDS...NORTHWEST AROUND 40 MPH. * IMPACTS...THE WIND WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
485 WWUS73 KBIS 072158 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 358 PM CST SUN DEC 7 2014 ...STRONG WINDS THROUGH EARLY EVENING SOUTHWEST... .STRONG NORTHWEST WINDS WITH GUSTS TO AROUND 40 MPH CAN BE EXPECTED AT LOCATIONS LIKE BOWMAN...HETTINGER...MOTT...ELGIN AND SELFRIDGE. TRAVEL MAY BE DIFFICULT ACROSS SOUTHWEST NORTH DAKOTA THIS AFTERNOON...ESPECIALLY IN HIGH PROFILE VEHICLES. WINDS WILL DIMINISH AFTER SUNSET. THOSE TRAVELING ACROSS SOUTHWESTERN NORTH DAKOTA SHOULD MONITOR THE LATEST WEATHER AND ROAD CONDITIONS. KEEP UP TO DATE WITH THE LATEST FORECAST AT WWW.WEATHER.GOV/BIS. NDZ040>045-080100- /O.CON.KBIS.WI.Y.0035.000000T0000Z-141208T0100Z/ SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES 358 PM CST SUN DEC 7 2014 /258 PM MST SUN DEC 7 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING... * TIMING...THROUGH EARLY THIS EVENING. * WINDS...NORTHWEST GUSTING TO AROUND 40 MPH. * IMPACTS...THE WIND WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
537 WWUS73 KBIS 080024 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 624 PM CST SUN DEC 7 2014 ...WIND ADVISORY CANCELLED... .GUSTY NORTHWESTERLY WINDS OVER SOUTHWEST NORTH DAKOTA WILL CONTINUE TO SLOWLY DIMINISH THIS EVENING. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. NDZ040>045-080130- /O.CAN.KBIS.WI.Y.0035.000000T0000Z-141208T0100Z/ SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES 624 PM CST SUN DEC 7 2014 /524 PM MST SUN DEC 7 2014/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Dec 6, 11:37 PM MST, 2 hours 19 minutes earlier.
Area forecast discussion, Dec 6, 11:37 PM MST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1237 AM CST SUN DEC 7 2014 .UPDATE... ISSUED AT 1236 AM CST SUN DEC 7 2014 MAIN CHANGE FOR THIS UPDATE WAS TO FINE TUNE THE LATE NIGHT/EARLY MORNING PRECIP FORECAST. A LIGHT BAND OF FREEZING RAIN CONTINUES TO TRACK EASTWARD ACROSS MONTANA. GLASGOW MONTANA PICKED UP AROUND 0.01 INCHES OF FREEZING RAIN AND REPORTED SLICK CONDITIONS. WHILE THIS BAND IS RATHER SMALL AND PRODUCING VERY MINIMAL AMOUNTS...EVEN A LITTLE BIT OF ICE CAN CAUSE PROBLEMS. LATEST RADAR TRENDS CONTINUE TO INDICATE THAT THIS BAND OF FREEZING RAIN WILL MAKE IT INTO WESTERN NORTH DAKOTA WITHIN THE NEXT HOUR. SHORT-TERM...HIGH RES MODELS HAVE A POOR HANDLE ON THIS BAND...SO CONFIDENCE IN THE EVOLUTION OF THE SHORT-TERM FORECAST IS RATHER LOW. THIS BAND OF PRECIP IS VERY LIGHT AND NARROW AND COULD DISSIPATE AT ANY TIME AS THE MAIN LOW PRESSURE CENTER IS STILL OUT IN CENTRAL MONTANA. BUT... FELT IT BETTER TO BE SAFE THAN SORRY...SO KEPT THE SPECIAL WEATHER STATEMENT GOING AND THE MENTION OF FREEZING RAIN IN THE FORECAST THROUGH THE EARLY MORNING HOURS. UPDATE ISSUED AT 905 PM CST SAT DEC 6 2014 LATEST REGIONAL RADAR IMAGERY SHOWS BAND OF LIGHT RAIN WORKING ITS WAY FROM CENTRAL INTO EASTERN MONTANA. LATEST HIGH-RES GUIDANCE CONTINUES TO HAVE A GOOD GRASP ON THE PRECIPITATION BEING PRESENT...BUT OVER THE PAST FEW RUNS HAS HELD IT TOO FAR NORTH. WITH THIS...HAVE SPREAD PRECIP CHANCES FURTHER SOUTH A BIT AND HAVE INCREASED POPS SOME OVER MUCH OF FAR WESTERN NORTH DAKOTA AS MODELS CONTINUE TO HOLD THIS TOGETHER AS IT PUSHES EAST. BY THE TIME IT REACHES OUR AREA...IT SHOULD BE MAINLY LIGHT FREEZING RAIN WITH THE COOLER SURFACE TEMPS. UPDATES HAVE BEEN SENT. UPDATE ISSUED AT 620 PM CST SAT DEC 6 2014 SOME LIGHT RADAR RETURNS SHOWING UP OVER CENTRAL MONTANA WITH LIGHT RAIN BEING REPORTED IN LEWISTOWN. WILL WATCH HOW THIS EVOLVES THROUGH THE EVENING AS IT PUSHES EAST AS HIGH-RES MODELS CONTINUE TO BRING SOME OF THIS PRECIPITATION INTO WESTERN NORTH DAKOTA AFTER MIDNIGHT. FORECAST SOUNDINGS STILL SUGGEST THAT IF ANY PRECIPITATION DOES DEVELOP IT WILL BE FREEZING RAIN. CURRENT FORECAST REFLECTS THIS WELL. ONLY CHANGE THAT WAS MADE FOR EARLY EVENING UPDATE WAS TO INCREASE CLOUD COVER TO ACCOUNT FOR HIGH CLOUDS COVERING MUCH OF THE AREA. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 333 PM CST SAT DEC 6 2014 THE MAIN FORECAST ISSUE IN THE SHORT TERM PERIOD WILL BE POSSIBLE FREEZING PRECIPITATION TONIGHT AND SUNDAY. CURRENTLY A SHORTWAVE TROUGH IS LOCATED OVER EASTERN WASHINGTON. THE WAVE WILL TRACK ALONG THE INTERNATIONAL BORDER OVERNIGHT AND DEVELOP A SURFACE LOW IN THE LEE OF THE ROCKIES. THE SURFACE/UPPER LEVEL LOW IS PROGGED TO BE OVER NORTHEAST MT/SOUTH CENTRAL SK BY 12 UTC SUNDAY. WARM ADVECTION AHEAD OF THE LOW WILL RESULT IN WARM TEMPERATURES ALOFT ENCOMPASSING ALL OF WESTERN AND CENTRAL NORTH DAKOTA TONIGHT. THUS THE POTENTIAL FOR FREEZING PRECIPITATION THROUGH SUNDAY AFTERNOON. THE LATEST 20 UTC RAP DEPICTS A BAND OF LIGHT REFLECTIVITIES MOVING INTO WESTERN NORTH DAKOTA AROUND 08 UTC SUNDAY. HOWEVER...ANY MEASURABLE PRECIPITATION REMAINS CONFINED TO THE FAR NORTHWEST CORNER OF NORTH DAKOTA. THE RAP MAINTAINS THE LIGHT REFLECTIVITIES AS THEY CROSS THE CWA BUT KEEPS MAINLY TRACE AMOUNTS...AND MAINLY CONFINED TO THE FAR NORTHERN TIER COUNTIES. THE GFS/EC/GEM ALL BRING VERY LIGHT QPF INTO THE FAR NORTHWEST THROUGH 12 UTC. THE EC/GEM ALSO TRACK SOME TRACE AMOUNTS ALONG THE NORTHERN TIER COUNTIES THROUGH THE MORNING. THE GFS IS FARTHER SOUTH AND IS ON THE SOUTHERN SIDE OF THE ENVELOPE OF DETERMINISTIC SOLUTIONS. THUS HAVE KEPT BEST CHANCE FOR QPF IN THE FAR NORTHWEST 06-12 UTC SUNDAY AND ACROSS THE FAR NORTHERN TIER COUNTIES 12-18 UTC SUNDAY. WILL STILL HAVE A MENTION OF SOME FREEZING RAIN SOUTHWEST AND SOUTH CENTRAL (MAINLY ALONG AND NORTH OF I-94) BUT WITH NO SIGNIFICANT ACCUMULATIONS. EVEN ACROSS THE NORTH...DETERMINISTIC MODEL QPF REMAINS AT OR BELOW A HUNDREDTH OF AN INCH. ONLY A LITTLE FREEZING RAIN CAN CAUSE SIGNIFICANT TRAVEL ISSUES. BUT WITH LOW MODEL QPF...WILL HOLD OFF ON ANY HIGHLIGHTS AT THIS TIME. WE WILL STILL HAVE TIME TO WATCH THINGS DEVELOP ACROSS NORTHEAST MONTANA AND SOUTHERN SASKATCHEWAN THIS EVENING AND OVERNIGHT. COULD STILL SEE A VERY LIGHT MIX OVER THE NORTH CENTRAL MONDAY AFTERNOON. BUT WESTERN NORTH DAKOTA WILL BE ON THE BACK SIDE OF THE MID LEVEL TROUGH WITH COLD ADVECTION TRACKING SOUTHEAST ACROSS THE CWA DURING THE AFTERNOON. THUS THE WEST WILL QUICKLY TRANSITION TO SNOW AND THE SOUTH CENTRAL SHOULD WARM UP ENOUGH TO SEE ALL RAIN WITH A QUICK CHANGE TO SNOW AS THE COLD ADVECTION ARRIVES. IT WILL ALSO BECOME BREEZY TO WINDY SUNDAY AFTERNOON FROM WEST TO EAST BEHIND THE TRACK OF THE LOW. STRONGEST WINDS 20-30 MPH WITH GUSTS TO 35 MPH WILL SPREAD FROM THE SOUTHWEST SUNDAY AFTERNOON INTO THE CENTRAL LATE AFTERNOON TO EARLY EVENING. HIGHS SUNDAY WILL LIKELY BE REACHED IN THE MORNING NORTH TO EARLY AFTERNOON SOUTH WITH TEMPERATURES FALLING MID TO LATE AFTERNOON EVERYWHERE. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 333 PM CST SAT DEC 6 2014 POST FRONTAL NORTHWEST WINDS OF 20 TO 30 MPH ALONG WITH ISOLATED TO SCATTERED SNOW SHOWERS WILL DOMINATE SUNDAY NIGHT. THE ENTIRE SYSTEM DEPARTS CENTRAL NORTH DAKOTA BY 12Z MONDAY WITH COLDER AIR REMAINING IN PLACE FOR THE MORNING FOLLOWED BY WARM AIR ADVECTION MONDAY AFTERNOON ESPECIALLY IN THE WEST. A PROGRESSIVE PATTERN CONTINUES WITH A TRANSITORY RIDGE SHIFTING THROUGH MONDAY NIGHT FOLLOWED BY A DRY SHORTWAVE TROUGH PASSING THROUGH TUESDAY. THEREAFTER...UPPER RIDGING DOMINATES AND SHIFTS EAST BY MIDWEEK ALLOWING A SOUTHWEST FLOW TO RETURN. HOWEVER NOTHING FORESEEN IN THE SOUTHWEST FLOW IN TERMS OF SIGNIFICANT SHORTWAVES AT LEAST THROUGH SATURDAY PER GFS/GEM GLOBAL/SUPERBLEND. HOWEVER THE LATEST ECMWF PUSHES A FAST MOVING SHORTWAVE AND CONSEQUENTLY LIGHT PRECIPITATION/FAVORING RAIN SHOWERS AT THIS POINT...ACROSS THE NORTH THURSDAY. HIGH TEMPERATURES WILL WARM TO BETWEEN 35F AND 45F WEDNESDAY THROUGH FRIDAY...THEN A BIT COOLER FOR SATURDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1236 AM CST SUN DEC 7 2014 VFR CONDITIONS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. -FZRA MAY MOVE INTO WESTERN NORTH DAKOTA AFTER 07Z AND PUSH EAST THROUGH THE MORNING HOURS. THE BEST CHANCE OF FREEZING RAIN IS AT KISN BETWEEN 08Z AND 09Z. LEFT OUT OTHER TERMINALS FOR NOW GIVEN THE LOW COVERAGE...BUT WILL MONITOR THROUGH THE EVENING. WINDS WILL SHIFT FROM THE WEST/NORTHWEST AND AREAS OF PRECIPITATION WILL DEVELOP...MAINLY OVER THE NORTHWEST LATER THIS MORNING. -RA/-FZRA WILL BE POSSIBLE....WITH A TRANSITION TOWARDS -SN AS COOLER AIR MOVES IN FROM NORTHWEST TO SOUTHEAST. CIGS WILL DIMINISH TO MVFR LEVELS FROM NORTHWEST TO SOUTHEAST STARTING LATE MORNING AND CONTINUING THROUGH THE AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AJ SHORT TERM...TWH LONG TERM...KS AVIATION...AJ
Hazardous weather outlook, Dec 7, 1:48 AM MST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 248 AM CST SUN DEC 7 2014 NDZ001>005-009>013-017>023-025-031>037-046>048-050-051-080900- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 248 AM CST SUN DEC 7 2014 /148 AM MST SUN DEC 7 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. A MIX OF RAIN...FREEZING RAIN...SLEET AND SNOW IS POSSIBLE ACROSS NORTH DAKOTA TODAY AND TONIGHT. ONLY SCATTERED LIGHT AMOUNTS OF PRECIPITATION ARE EXPECTED. HOWEVER...ROADS AND WALKWAYS MAY BECOME HAZARDOUS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ040>045-080900- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 248 AM CST SUN DEC 7 2014 /148 AM MST SUN DEC 7 2014/ ...WIND ADVISORY FROM NOON TO 6 PM CST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. A MIX OF RAIN...FREEZING RAIN...SLEET AND SNOW IS POSSIBLE ACROSS NORTH DAKOTA TODAY AND TONIGHT. ONLY SCATTERED LIGHT AMOUNTS OF PRECIPITATION ARE EXPECTED. HOWEVER...ROADS AND WALKWAYS MAY BECOME HAZARDOUS. WINDS AROUND 40 MPH ARE EXPECTED ACROSS SOUTHWEST NORTH DAKOTA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS AJ
In the hours before
Special weather statement, Dec 6, 8:23 PM MST, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 923 PM CST SAT DEC 6 2014 NDZ001>004-009>012-017>021-031>034-040>044-070600- DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK- MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER... WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON... BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...MOTT...ELGIN... BOWMAN...HETTINGER 923 PM CST SAT DEC 6 2014 /823 PM MST SAT DEC 6 2014/ ...LIGHT FREEZING RAIN POSSIBLE LATE TONIGHT... LIGHT FREEZING RAIN WILL BE POSSIBLE AFTER MIDNIGHT OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA. ALTHOUGH ANY ACCUMULATIONS ARE EXPECTED TO BE LIGHT...SLIPPERY WALKING AND DRIVING SURFACES MAY DEVELOP. THOSE WITH TRAVEL PLANS SUNDAY MORNING ARE ENCOURAGED TO CHECK THE LATEST ROAD CONDITIONS. JJS
Special weather statement, Dec 6, 10:54 PM MST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1154 PM CST SAT DEC 6 2014 NDZ001>004-009>012-017>021-031>034-040>044-071000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK- MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER... WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON... BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...MOTT...ELGIN... BOWMAN...HETTINGER 1154 PM CST SAT DEC 6 2014 /1054 PM MST SAT DEC 6 2014/ ...LIGHT FREEZING RAIN POSSIBLE LATE TONIGHT... LIGHT FREEZING RAIN WILL BE POSSIBLE AFTER MIDNIGHT OVER WESTERN AND PORTIONS OF NORTH DAKOTA. ALTHOUGH ANY ACCUMULATIONS ARE EXPECTED TO BE LIGHT...A SLIPPERY COATING MAY DEVELOP ON WALKING AND DRIVING SURFACES. THOSE WITH TRAVEL PLANS SUNDAY MORNING ARE ENCOURAGED TO CHECK THE LATEST ROAD CONDITIONS. AJ
Nearby
Wind Advisories in North Dakota, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.